MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) INST PREPMATE FINAL ASSY UNIV 100-240V; PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED

BECTON DICKINSON & CO. (SPARKS) INST PREPMATE FINAL ASSY UNIV 100-240V; PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED
Catalog Number 490104
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint alleges the prepmate (catalog number 490104, serial number (b)(6)) exhibit centrifuge lid struts failed.Faulty centrifuge lid struts replaced by field service engineer.The instrument tested and return.This is a confirmed complaint and root cause attribute to lid struts.Review of device history record for instrument serial number, (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and has changed configuration since release from manufacturing due to service repairs/pms.The instrument was installed on 03/01/2009.Service history review was performed for the instrument, and no additional work orders were observed for the complaint failure mode reported.Samples were not received by quality for investigation and thus, returned material investigation could not occur.Review of risk management files confirm there are no new or modified risks associated with this failure mode.There are no corrective action plans or other corrections occurring.Bd quality will continue to monitor for trends associated with failure of "centrifuge".
 
Event or Problem Description
It was reported while testing with the inst prepmate final assy univ 100-240v, the centrifuge lid springs no longer held the lid open.There was no health impact or consequences reported.

Brand Name
INST PREPMATE FINAL ASSY UNIV 100-240V
Common Device Name
PROCESSOR, CERVICAL CYTOLOGY SLIDE, AUTOMATED
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19508754
Report Number1119779-2024-00497
Device Sequence Number7498416
Product Code MKQ
UDI-Device Identifier00382904901042
UDI-Public(01)00382904901042
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number490104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown